Now showing items 1-20 of 51

    • A Koszul complex over skew polynomial rings 

      Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2019-01-01)
      Article
      Open Access
      We construct a Koszul complex in the category of left skew polynomial rings associated with a flat endomorphism that provides a finite free resolution of an ideal generated by a Koszul regular sequence
    • A surprising fact about D-modules in characteristic p>0 

      Álvarez Montaner, Josep; Planas Vilanova, Francesc d'Assís (2004)
      External research report
      Open Access
      Let R = k[x1, . . . , xd] be the polynomial ring in d independent variables, where k is a field of characteristic p > 0. Let DR be the ring of k-linear differential operators of R and let f be a polynomial in R. In this ...
    • Addendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177] 

      Álvarez Montaner, Josep; Yanagawa, Kohji (2013-05)
      External research report
      Open Access
      We give a purely combinatorial characterization of complete Stanley-Reisner rings having a principally generated (equivalently, nitely generated) Cartier algebra
    • Addendum to “Frobenius and Cartier algebras of Stanley–Reisner rings” [J. Algebra 358 (2012) 162–177] 

      Álvarez Montaner, Josep; Yanagawa, Kohji (2014-09)
      Article
      Restricted access - publisher's policy
      We give a purely combinatorial characterization of complete Stanley–Reisner rings having a principally generated (equivalently, finitely generated) Cartier algebra.
    • Bass numbers of local cohomology of cover ideals of graphs 

      Álvarez Montaner, Josep; Sohrabi, Fatemeh (2020)
      Article
      Open Access
      We develop splitting techniques to study the Lyubeznik numbers of cover ideals of graphs which allow us to describe them for large families of graphs including forests, cycles, wheels and cactus graphs. More generally, we ...
    • Bass numbers of local cohomology of cover ideals of graphs 

      Álvarez Montaner, Josep; Sohrabi, Fatemeh (2019)
      External research report
      Open Access
      We develop splitting techniques to study Lyubeznik numbers of cover ideals of graphs which allow us to describe them for large families of graphs including forests, cycles, wheels and cactus graphs. More generally we are ...
    • Bernstein's inequality and holonomicity for certain singular rings 

      Álvarez Montaner, Josep; Jeffries, Jack; Núñez-Betancourt, Luis; Hernández, Daniel J.; Teixeira, Pedro; Witt, Emily E. (2021)
      External research report
      Open Access
      In this manuscript we prove the Bernstein inequality and develop the theory of holonomic D-modules for rings of invariants of finite groups in characteristic zero, and for strongly F-regular finitely generated graded ...
    • Bernstein-Sato functional equations, V-filtrations, and multiplier ideals of direct summands 

      Álvarez Montaner, Josep; Jeffries, Jack; Núñez-Betancourt, Luis (2019)
      External research report
      Open Access
      This paper investigates the existence and properties of a Bernstein– Sato functional equation in nonregular settings. In particular, we construct D-modules in which such formal equations can be studied. The existence of ...
    • Characteristic cycle of local cohomology modules of monomial ideals II 

      Álvarez Montaner, Josep (2003)
      Article
      Open Access
    • Characteristic cycles of local cohomology modules of monomial ideals 

      Álvarez Montaner, Josep (1998)
      Article
      Open Access
      By using the theory of D-modules we express the characteristic cycle of a local cohomology module supported on a monomial ideal in terms of conormal bundles relative to a subvariety. As a consequence we can decide when a ...
    • Characteristic cycles of localizations: algorithmic approach 

      Álvarez Montaner, Josep; Leykin, Anton (2004)
      Article
      Open Access
      For a polynomial ring R = k[x1, ..., xn], we present an algorithm for computing the characteristic cycle of the localization Rf for any nonzero polynomial f ∈ R. The approach is useful to answer certain questions regarding ...
    • Cohomología local con soporte un ideal monomial (D-módulos y combinatoria) 

      Álvarez Montaner, Josep (2000)
      Article
      Open Access
      We study, by using the theory of algebraic $\cD$-modules, the local cohomology modules supported on a monomial ideal $I$ of the polynomial ring $R=k[x_1,\dots,x_n]$, where $k$ is a field of characteristic zero. We compute ...
    • Cohomología local con soporte un ideal monomial (D-módulos y combinatoria) 

      Álvarez Montaner, Josep (Edicions UPC, 2000)
      Conference report
      Restricted access - publisher's policy
      We study, by using the theory of algebraic D-modules, the local cohomology modules supported on a monomial ideal I of the polynomial ring R = k[x1, . . . , xn], where k is a field of characteristic zero. We compute the ...
    • Computing jumping numbers and multiplier ideals in two-dimensional regular local rings 

      Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Dachs Cadefau, Ferran (Universitat de Barcelona. Edicions i Publicacions, 2014)
      Conference report
      Restricted access - publisher's policy
      We give a new algorithm that computes the jumping numbers with their multiplicities and multiplier ideals of any ideal in a regular two-dimensional local ring.
    • Constancy regions of mixed multiplier ideals in two-dimensional local rings with rational singularities 

      Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Dachs Cadefau, Ferran (WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim, 2018)
      Article
      Open Access
      The aim of this paper is to study mixed multiplier ideals associated with a tuple of ideals in a two-dimensional local ring with a rational singularity. We are interested in the partition of the real positive orthant given ...
    • D-modules, Bernstein-Sato polynomials and F-invariants of direct summands 

      Álvarez Montaner, Josep; Huneke, Craig; Núñez-Betancourt, Luis (2017-12-01)
      Article
      Open Access
      We study the structure of D -modules over a ring R which is a direct sum- mand of a polynomial or a power series ring S with coefficients over a field. We relate properties of D -modules over R to D -modules over S . We ...
    • Divisors of expected Jacobian type 

      Álvarez Montaner, Josep; Planas Vilanova, Francesc d'Assís (2020)
      External research report
      Open Access
      Divisors whose Jacobian ideal is of linear type have received a lot of attention recently because of its connections with the theory of D-modules. In this work we are interested on divisors of expected Jacobian type, that ...
    • Effective computation of base points of ideals in two-dimensional local rings 

      Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Blanco Fernández, Guillem (2018-01-04)
      Article
      Open Access
      © 2018 Elsevier Ltd. We provide an algorithm that allows to describe the minimal log-resolution of an ideal in a smooth complex surface from the minimal log-resolution of its generators. In order to make this algorithm ...
    • Frobenius and Cartier algebras of Stanley-Reisner rings 

      Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2011-09)
      External research report
      Open Access
      We study the generation of the Frobenius algebra of the injective hull of a complete Stanley-Reisner ring over a field with positive characteristic. In particular, by extending the ideas used by M. Katzman to give a ...
    • Frobenius and Cartier algebras of Stanley-Reisner rings 

      Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2011-05-15)
      Article
      Restricted access - publisher's policy
      We study the generation of the Frobenius algebra of the injective hull of a complete Stanley–Reisner ring over a field with positive characteristic. In particular, by extending the ideas used by M. Katzman to give a ...